New blood disorder warnings appear on the Johnson and Johnson (Janssen) Covid-19 vaccine label, now that the federal "pause" on administering the vaccine has ended.
The warnings flag an increased risk of thrombosis, clotting of the blood in the circulatory system. This disorder can be combined with thrombocytopenia, or low blood platelet count, which can lead to dangerous internal bleeding, according to the new warnings. The warnings say the symptoms can appear approximately one to two weeks after vaccination.
A 56-year old Miami Beach doctor, Gregory Michael, died of the rare blood disorder two weeks after his Dec. 18 vaccination with a different brand: Pfizer/BioNTech's Covid-19 vaccine. However, his official cause of death was ruled to be "natural." Dr. Michael was described as "very healthy" before his Covid-19 vaccine and sudden onset of "immune thrombocytopenia," or low blood platelet count. There is no word as to whether officials have reclassified or reinvestigated his death.
One reason why relatively rare reports of a serious adverse event are cause for such concern and added warnings is that scientists have documented that they only capture a small percentage of actual illnesses that occur.
Each recognized case is presumed to represent many more that are not correctly diagnosed or reported to the Vaccine Adverse Event Reporting System or VAERS. Patients and doctors are encouraged to report all illnesses after vaccination to VAERS, whether they are proven to be linked to the inoculation or not. As professionals comb through the data, they are able to identify previously unknown side effects.
Several European countries report similar blood clot complications after use of AstraZeneca’s Covid-19 vaccine.
Read the new Johnson and Johnson warning below, which appears on page 3 of the label.
Read the government's April 9 chart on reported blood disorders among Covid-19 vaccines:
Susan Daniels says
Why aren't the total number of deaths recorded?